RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 2, Pages 157–167 (Mi fpm818)  

Representations of quantum orders

A. N. Panov

Samara State University

Abstract: We study finite-dimensional algebras that appear as fibers of quantum orders over a given point of variety of center. We present a formula for the number of irreducible representations and check it for the algebra of twisted polynomials, the quantum Weyl algebra, and the algebra of regular functions on a quantum group.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 142:2, 1969–1976

Bibliographic databases:

UDC: 512.6

Citation: A. N. Panov, “Representations of quantum orders”, Fundam. Prikl. Mat., 11:2 (2005), 157–167; J. Math. Sci., 142:2 (2007), 1969–1976

Citation in format AMSBIB
\Bibitem{Pan05}
\by A.~N.~Panov
\paper Representations of quantum orders
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 2
\pages 157--167
\mathnet{http://mi.mathnet.ru/fpm818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157936}
\zmath{https://zbmath.org/?q=an:1073.16038}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 142
\issue 2
\pages 1969--1976
\crossref{https://doi.org/10.1007/s10958-007-0104-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947424413}


Linking options:
  • http://mi.mathnet.ru/eng/fpm818
  • http://mi.mathnet.ru/eng/fpm/v11/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:129
    Full text:42
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019